# SDR CA110209020

- Difficulty date: February 7, 2011
- Submitted: March 15, 2011
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 12,343 hours
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 04003438
- Condition: Punctured
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AFTER REPLACING A NAVIGATION LIGHT BULB, MX WENT INTO THE COCKPIT TO TURN ON THE SWITCH TO TEST IT AND SMELLED A FAIRLY STRONG FUEL SMELL.   AFTER FURTHER EXAMINATION, THE RT FUEL LINE FROM THE RT AFT TANK OUTLET TO THE "T" UNDER THE FLOOR HAD A PINHOLE IN THE LINE JUST UNDER THE RT DOOR MOST LIKELY FROM CORROSION. THE LINE WAS REPLACED AND LEAK CHECKED SERVICEABLE.
